LOSING MY MIND!
- 03-11-2009, 12:03 PM
LOSING MY MIND!
Whats up fellas. I took animal stak and I think im getting gyno. I have a pain in my left pec and I squeeze my nipple yesteday and a some SLIGHT moisture came out. This is bad. I've been taking the maximum dosage of AROM-X anti estro for almost a week now. Is this enough to counteract the gyno? I need some serious help here..
posted a new pic, my nip has looked like this for a couple of years now.. the right one too but not as bad. I have thought it was gyno before but have dismissed it as body fat.. My concern now is that it IS gyno and Im making it worse!
- 03-11-2009, 12:07 PM
Animal Stack is not a Steroid/Prohoromone. I don't see how you could've developed gyno using it. What else were you taking with it?
- 03-11-2009, 12:17 PM
Im not talking about animal PAK im talking about animal STAK, which claims to be a prohormone. Some other people on the net have made claims this can cause gyno, even saying, "it's gyno in a convience little package."
Anyways, I was taking- animal pak, animal stak, lipo 6, n.o. xplode, whey, casein, glut., fish oil, and a very clean diet.
03-11-2009, 12:23 PM
Yes I noticed you said STACK, as that's what I typed in my response. It's a test booster.
Animal Stak from Universal Nutrition - $30.49
Did you get your hands on the original Animal Stack or the Animal StackII?
From what I know Universal does'nt make a PH
03-11-2009, 01:15 PM
Relax Bro!! Its your 3'rd "I have gyno"-post in a week. Your pics in the "puffy nipple"-thread showed no signs of gyno and all your taken is natty testboosters that never works "well" enough to cause gyno. Stop worrying and stop squeezing your boobs and you will be fine!
03-11-2009, 06:02 PM
If your that worried about it go to your docs and get a check up. But after reading what MrZ said your prob fine
“We are what we repeatedly do. Therefore, excellence is not an act, but a habit.”
03-11-2009, 06:58 PM
03-11-2009, 07:00 PM
03-11-2009, 08:41 PM
03-12-2009, 05:43 PM
Just looks like a typical fat guys nips to me.
03-17-2009, 02:32 PM
Yep, not gyno. And you're not that fat. Get to around 10% and it'll disappear. I thought the I had gyno a long time ago too. But I was just fat
03-18-2009, 12:28 AM
It's hard to concentrate when I can hear your thoughts.
03-20-2009, 06:36 AM
I wouldn't worry about that. I had puffy nips even before i took ph. Another thing is how old are you. I remember i was getting puffy nipples when i was about 13 or 14
03-20-2009, 07:46 AM
Can you take a picture of the product itself, please?
Test-Boosters, as stated earlier, can cause puffy nipples and gyno flare-ups. Just note, with flare-ups, you (the user) will already have a pre-existing case of gyno that you may not even remotely notice until you begin a Testosterone Enhancer. Pseudo-Gyno is a mother fukcer, that's something we all can agree on.
Please post a picture of the bottle.
03-20-2009, 09:39 AM
03-26-2009, 09:40 AM
yo, went and saw my doc. He said I he does not think I have gyno, and the sensitivity in the left side of my chest could be from switching up my workout routine.
I felt GREAT after this but I still have this odd pain in my left pec. I still think I have gyno despite what the doc said. ****!
Similar Forum Threads
- By hitstick42esu in forum Training ForumReplies: 14Last Post: 05-26-2011, 06:23 PM
- By SimplyDraven in forum Weight LossReplies: 43Last Post: 02-08-2011, 02:07 AM
- By mattnoble in forum Weight LossReplies: 29Last Post: 09-12-2008, 10:24 PM
- By Throw2far in forum AnabolicsReplies: 25Last Post: 02-22-2006, 04:07 PM